# SDR CALA2025030702626

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 53,026 hours, 18,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AT 20A FLASH ING OVERWING EXIT SIDEWALL LIGHT JUST BELOW EMERG EXIT SIGN FOUND FLASHING. RELAMPED REF AMM TASK 33-21-00-960-806. CHECKS OK.
